Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Will Mintopforte 5% be helpful in growing a full beard or is there any other solution ?

Hello sir, im a sikh guy, 26 years of age. My father has thick and long beard till his neck. I have beard only on the sides of my face (where one side has curly hair and the other has plain long hairs) but not on the cheeks and under lips. I want to grow a full beard so i started using Mintopforte 5% today. I want to know if it will help me in growing a full beard or is there anything else that i have to do like maybe a beard transplant? Any help is appreciated, Thanks in advance.
Asked On : Sat, 9 Jul 2011
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Thanks for your query.     
Consult some endocrinologist for proper evaluation as it is due to some hormonal imbalance ,chances of success from local application is quite less.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”

Answered: Sat, 9 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor